MathSciNet Relay Station
MathSciNet bibliographic data
MR2231629 (2007d:44004) 44A60 (52A20 52A21)
Bayer, Christian; Teichmann, Josef The proof of Tchakaloff's theorem. Proc. Amer. Math. Soc. 134 (2006), no. 10, 3035–3040 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement